Skip to content

An Unsolvable Problem of Elementary Number Theory.

Church, A. (1936). An Unsolvable Problem of Elementary Number Theory. American Journal of Mathematics, 58(2), 345-363.

Type
Journal article
Intellectual base
Primary research
Year
1936
Volume
58
Issue
2
Pages
345-363
DOI
10.2307/2371045
DOI registrant
JSTOR
Link
https://doi.org/10.2307/2371045
Cited from
computer_science, mathematics, philosophy

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:336203e2a3b9 · see in the full table